Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having numbness in face, arm and leg. What could be causing this?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9077 Questions
I am having epidodes of numbness fro
in my face, arm and leg , it started on my left side a week ago and today it is on my right side as well and I have been having some drooling today. I was in ER last Tuesday and they found nothing and said it was a reaction to my migraine medicine. I have a cat scan and carotid scheduledd for Friday,
Posted Mon, 3 Dec 2012 in General Health
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The symptoms that you have described can be due to stroke or a vascular problem. Stroke can cause difficulty with speech, drooling, muscle weakness and trouble swallowing.
You need to have investigations like CT scan and brain MRI for proper diagnosis.
Meanwhile you can start taking Vitamin B complex supplements specially methylcobalamin after consulting your physician.
Aspirin can also help but it plays more of a prophylactic role in preventing any future clot formation rather than causing the breakdown of the clot. Physiotherapy plays an important role in the neurological recovery and should be actively sought for.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor